MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187662
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a distributor that there was a foreign matter inside packaging found during the value added service (vas) activity.The product was not used on patient.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
E1: (b)(6).Complainant country: philippines.Name of affiliation: getz bros.Philippines, inc.Based on the available information, this event is deemed to be a reportable malfunction.Returned sample evaluation: photo associated with this case was received for evaluation.Batch record review: the lot 2l00496 was manufactured on 09 nov 2022 uhlmann#2 manufacturing line, with a total of (b)(4) units.Complaint investigator performed a batch record review on 17 aug 2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct.System application product (sap) material 1704763 and manufacturing order 1662965.The batch record review supports that there were no discrepancies related to the issue reported.Investigation conclusion: after brainstorming and ishikawa, potential root cause to the failure mode was identified.Corrective and preventive actions will be taken for each of the causes identify for problem solution.Root cause(s): method: dirty carts to transport materials.Dirty trays.Method: mixers with residues from previous mixtures.Manpower: inadequate transfer of materials.Manpower: inadequate electrocuting lamp maintenance.A corrective action / preventive action (capa) plan will be generated to track the implementation of these actions and measure the effectiveness in the product and the process.The investigation associated with related event record has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17621661
Report Number9618003-2023-02610
Device Sequence Number6154648
Product Code NAD
UDI-Device Identifier00768455174928
UDI-Public00768455174928
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number187662
Device Lot Number2L00496
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown